# SDR ASOA2014081311040

- Difficulty date: July 15, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,868 hours, 17,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Way
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD SILL KICK PLATE ANGLE CORRODED.   FOUND OUT OF LIMITS IAW SRM 53-21-23-101-001-A01 AND 52-06-00-101-001-A01.  REMOVED  KICKPLATE ANGLE IAW SRM 51-42-06-001-001.  DRILLED KICKPLATE ANGLE IAW SRM 51-40-11-001-001-A01.
